Ya.O. Baranetskij
-
Carpathian Mathematical Publications Vol. 9 No. 2 (2017) - Scientific articles
The nonlocal problem for the differential-operator equation of the even order with the involution
Abstract Article References -
Carpathian Mathematical Publications Vol. 10 No. 1 (2018) - Scientific articles
The nonlocal problem for the $2n$ differential equations with unbounded operator coefficients and the involution
Abstract Article References -
Carpathian Mathematical Publications Vol. 10 No. 2 (2018) - Scientific articles
The nonlocal boundary problem with perturbations of antiperiodicity conditions for the elliptic equation with constant coefficients
Abstract Article References -
Carpathian Mathematical Publications Vol. 11 No. 2 (2019) - Scientific articles
The nonlocal boundary value problem with perturbations of mixed boundary conditions for an elliptic equation with constant coefficients. I
Abstract Article References -
Carpathian Mathematical Publications Vol. 12 No. 1 (2020) - Scientific articles
The nonlocal boundary value problem with perturbations of mixed boundary conditions for an elliptic equation with constant coefficients. II
Abstract Article References -
Carpathian Mathematical Publications Vol. 13 No. 2 (2021) - Scientific articles
Nonlocal multipoint problem for a differential equation of $2n$-th order with operator coefficients
Abstract Article References -
Carpathian Mathematical Publications Vol. 13 No. 3 (2021) - Scientific articles
Interpolational $(L,M)$-rational integral fraction on a continual set of nodes
Abstract Article References -
Carpathian Mathematical Publications Vol. 15 No. 1 (2023) - Scientific articles
Inverse problems of determining an unknown depending on time coefficient for a parabolic equation with involution and periodicity conditions
Abstract Article References